Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 82, NWS Louisville, KY

May 10, 20164 counties in Kentucky; Perry County, Indiana

NWS Louisville, KY issued this severe thunderstorm warning at May 10, 2016, 1:28 PM CDT for 4 counties in Kentucky; Perry County, Indiana. It was in force for 47 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2016, 1:28 PM CDT (18:28 UTC)
Expired
May 10, 2016, 2:15 PM CDT
In force
47 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
2.0 in
Wind
60.0 mph

Counties Perry County, IN, Breckinridge County, KY, Grayson County, KY, Hancock County, KY, Meade County, KY

The radar

The Louisville radar (KLVX), 66 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 1:53 PM CDTHAIL 0.5Cloverport, KYLAW ENFORCEMENT REPORTED HAIL THE SIZE OF A QUARTER TO HALF AN INCH IN CLOVERPORT, KY.
May 10, 2:10 PM CDTTSTM WND DMG1 Se Hardinsburg, KYTREES AND POWER LINES DOWN ALONG HWY 60.
May 10, 2:10 PM CDTHAIL 0.88Hardinsburg, KY
May 10, 2:10 PM CDTHAIL 1.75Hardinsburg, KYPUBLIC TWITTER REPORT RELAYED BY BROADCAST MEDIA.
May 10, 2:11 PM CDTTSTM WND DMGHarned, KYROOF DAMAGE TO A BUILDING IN HARNED.
May 10, 2:11 PM CDTTSTM WND DMGHarned, KYMETAL ROOF PEELED OFF AND SMALL BARN DESTROYED.
May 10, 2:11 PM CDTTSTM WND DMGHarned, KYTREES DOWN ON POWER LINES.
May 10, 2:22 PM CDTTORNADO3 E Garfield, KYA VERY NARROW INTENSE DAMAGE PATH (25 YARDS) OF ROTATING 90-95 MPH WINDS EMBEDDED WITHIN A 3-MILE WIDE AREA OF STRAIGHT-LINED WINDS. THE TORNADO LEFT A DISTINCT PATH IN THE VEGETATION AND DESTROYED PART OF A LARGE METAL BARN NEAR THE ROSETTA GENERAL STORE. IT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 42 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:59 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 62 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 339 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
62 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
339 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

044 
WUUS53 KLMK 101828
SVRLMK
INC123-KYC027-085-091-163-101915-
/O.NEW.KLMK.SV.W.0082.160510T1828Z-160510T1915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
228 PM EDT TUE MAY 10 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN PERRY COUNTY IN SOUTH CENTRAL INDIANA...
  WESTERN MEADE COUNTY IN CENTRAL KENTUCKY...
  NORTHWESTERN GRAYSON COUNTY IN CENTRAL KENTUCKY...
  BRECKINRIDGE COUNTY IN CENTRAL KENTUCKY...
  SOUTHEASTERN HANCOCK COUNTY IN CENTRAL KENTUCKY...

* UNTIL 315 PM EDT/215 PM CDT/

* AT 228 PM EDT/128 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  WHITESVILLE...MOVING EAST AT 40 MPH.

  HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LEITCHFIELD...HARDINSBURG...HAWESVILLE...WEBSTER...CANNELTON...
  CLOVERPORT...CONCORD...CENTERVIEW...SE REE AND DODD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO
THE NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.

&&

LAT...LON 3792 8675 3800 8632 3750 8627 3755 8659
      3755 8658 3756 8658 3756 8659 3758 8662
      3761 8663 3762 8664 3766 8664 3767 8666
TIME...MOT...LOC 1828Z 262DEG 33KT 3775 8680 

HAIL...2.00IN
WIND...60MPH
 
$$

AMS
1 follow-up statement
045 
WWUS53 KLMK 101913
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT TUE MAY 10 2016

INC123-KYC027-085-091-163-101923-
/O.EXP.KLMK.SV.W.0082.000000T0000Z-160510T1915Z/
PERRY IN-MEADE KY-GRAYSON KY-BRECKINRIDGE KY-HANCOCK KY-
313 PM EDT TUE MAY 10 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PERRY...WESTERN
MEADE...NORTHWESTERN GRAYSON...BRECKINRIDGE AND SOUTHEASTERN HANCOCK
COUNTIES WILL EXPIRE AT 315 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT/700 PM
CDT/ FOR CENTRAL KENTUCKY.

LAT...LON 3792 8675 3800 8632 3750 8627 3755 8659
      3755 8658 3756 8658 3756 8659 3758 8662
      3761 8663 3762 8664 3766 8664 3767 8666
TIME...MOT...LOC 1912Z 262DEG 33KT 3775 8680 

$$

MJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:18 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 10, 12:18 PM CDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
118 PM EDT TUE MAY 10 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued at 918 AM EDT Tue May 10 2016

The line of showers and storms moving across the region this morning
will continue to push into east central KY over the next couple of
hours. Behind this satellite shows there should be at least partial
clearing ahead of the next round of storms. An area of storms moving
into west central KY this morning could affect southern IN and parts
of north central KY this afternoon. In addition, other cells are
expected to develop as instability increases and an upper level
trough swings through. SPC has upgraded much of the area to an
Enhanced risk this afternoon. The main threat still looks to be wind
damage with an isolated tornado not out of the question. The going
forecast is in pretty good shape, so just made some minor
adjustments to pops today.

.SHORT TERM (Now through Thursday Night)...
Issued at 313 AM EDT Tue May 10 2016

...Active Period of Weather Through Mid Week...
...Several Chances for Strong to Severe Storms...

Today the upper pattern will feature SW flow ahead of a shortwave
trough rotating from the mid Mississippi River Valley up into the
Great Lakes. Ahead of this trough, a couple of ejecting pieces of
energy will rotate through our area, bringing rounds of showers and
storms.

This Morning...

A weakening, but widespread cluster of showers will push through our
CWA in the pre-dawn hours with periods of moderate to heavy rain and
a few lightning strikes. With a stable layer near the surface,
expect any wind gusts would be limited to less than 35 mph. Best
coverage will be west of I-65 between 4 and 8 AM EDT, along I-65
between 8 and 10 AM EDT, and east of I-65 between 10 AM and 1 PM
EDT. Most spots should see between a tenth and a quarter of an inch
through the morning, with a few locally higher amounts.

This Afternoon and Evening through Tonight...

As we move into the afternoon, stronger forcing will again arrive
ahead of the next piece of energy rotating through the parent
trough. As this occurs, low level winds will back along with overall
shear profile increasing in magnitude. Organized convection
including the potential for some supercells would be possible given
the setup. The conditional piece to the severe puzzle will be
whether we can destabilize after morning convection. If so, a
moderately unstable environment will develop for afternoon and
evening storms. Given the potential for backed surface winds and
differential heating/residual boundaries left over, agree with the
5% tornado threat indicated by SPC. Additional concerns will be
isolated damaging winds, large hail and lightning.

With a prolonged period of forcing in the SW flow aloft, showers and
storms could last well into the evening. Will continue with POPs in
the 70-80 percent range for later today into this evening. Expect
highs in the mid and upper 70s, but highly dependent on cloud cover.
Lows tonight should range in the low to mid 60s.

Wednesday - Wednesday Night...

Flow will be more zonal on Wednesday with a mainly dry period in the
morning. However, by afternoon focus along and south of a weakly
defined warm front across our region should allow for scattered
showers and storms. Data suggests a strongly unstable airmass on the
south side of the boundary as temps warm into the low 80s coupled
with Tds in the upper 60s. The overall shear profile will be less so
think t-storm mode would be more of pulse and multicell mode with an
isolated large hail and damaging wind threat. Excessive lightning
and very heavy rainfall would also be notable in this environment.
By Wednesday night shortwave ridging may briefly take over the
region, however models disagree on the timing so will leave
scattered mention in line with previous forecast. Wednesday night
lows should be in the mid 60s.

Thursday - Thursday Night...

An expansive upper trough slides out of the Plains toward our region
during this time, with a large area of ascent ahead of it. The
aforementioned frontal boundary lifts north of our region
establishing a warm sector. The increasing shear profile ahead of
the trough combined with a gradually destabilizing atmosphere should
lead to another severe threat for the Thursday afternoon and evening
time frame. Will be general with this for now, but wind and hail
would likely be the main threats. With several days of storms, hydro
concerns may become more of a concern by this time as well.

.LONG TERM (Friday through Wednesday)...
Issued at 300 AM EDT Tue May 10 2016

...Dry Friday and Friday evening...
...Deep upper trough over the weekend...
...More unsettled weather next week...

Friday and Friday evening...

Well...Drier and cooler air will push into the region for Friday
resulting in a quiet weather day. Transitory Surface High will push
thru bringing NWLY winds. Highs should warm into the lower-mid 70s
with overnight lows cooling into the lower 50s. Dew Points will drop
into the upper 40s. Its the pick day of the week!

Friday Night and Saturday Night...

This quiet/dry weather will be short lived as a fast moving mid-
level wave and cold front push through the region late Friday night
and early Saturday morning. Very strong mid and upper level jet
sliding down from Dakotas will pivot over the Ohio Valley and bring
another round of showers to the region. Strong CAA present with low
level thicknesses dropping significantly and coupled with the light
rain will make for a dreary and very unseasonably cool Saturday.

Highs Saturday will likely range from the low-mid 60s in the north
with mid-upper 60s across the south.  Right now we have 65 at SDF
and 64 at LEX, but would not be surprised if temps barely crawl
above 60 north of I 64 Saturday with stout CAA.

Saturday night is dry with the amount of radiational cooling
predicated on cloud over from stalled out frontal boundary, but the
NE CWA will drop down to the lower 40s and perhaps even a 39 in a
cold valley near Cynthiana or Blue Lick Springs, KY.

Sunday into Tue...

This front will slow and stall over ATL-BHM-LIT and serve as a focus
for more convective development late Sunday and into Monday. I
delayed the pops on Sunday into two, 6 hour groups with low pops
Sunday morning and increasing as day progresses along.  Kept the
precip west of I 65 Sunday morning and south of the BG parkway.

Frontal boundary is stalled out in the TN Valley causing more storms
into Tue.

&&

.AVIATION (18Z TAF Update)...
Issued at 115 PM EDT Tue May 10 2016

Strengthening line of convection across western Kentucky will
continue to move eastward this afternoon.  This activity will affect
KSDF and KBWG early in the period and then affect KLEX later this
afternoon and evening.  A mix of MVFR/VFR ceilings are expected
early this afternoon as skies break out from this morning's
convection.  Ceilings will see a short improvement to VFR before
going back down into MVFR/VFR range as the second batch of
convection moves across the region.

Best timing on convection for BWG looks to be in the 10/20 to 11/04Z
and at KSDF from 10/19 through 10/22Z.  Given KLEX's further east
location, convection will likely hold off until after 10/20Z.  In
advance of convection, a southwest wind of 10-15kts with occasional
gusts in the 20-24kt range will be possible.

Forecast confidence for the overnight period is quite low.  It looks
like convection will wane after sunset with the loss of heating and
forcing.  If skies clear out, then fog will be a problem.  For now
have taken KBWG and KLEX down to MVFR overnight.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........EER
Short Term.....BJS
Long Term......JDG
Aviation.......MJ
Hazardous weather outlook, May 10, 1:12 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
212 PM EDT TUE MAY 10 2016

INZ078-079-090>092-KYZ023>043-045>049-053>057-061>067-070>078-081-
082-111815-
SCOTT-JEFFERSON-HARRISON-FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-
GRAYSON-HARDIN-BULLITT-OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-
ANDERSON-WOODFORD-FAYETTE-BOURBON-NICHOLAS-NELSON-WASHINGTON-MERCER-
JESSAMINE-LARUE-MARION-BOYLE-GARRARD-MADISON-BUTLER-EDMONSON-HART-
GREEN-TAYLOR-CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-
METCALFE-ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...SCOTTSBURG...MADISON...CORYDON...
NEW ALBANY...JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
212 PM EDT TUE MAY 10 2016 /112 PM CDT TUE MAY 10 2016/

...SEVERE THUNDERSTORM WATCH 159 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG TO SEVERE STORMS ARE POSSIBLE THIS AFTERNOON. DAMAGING
WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. THERE IS A SMALL
CHANCE FOR TORNADOES AS WELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND
EVENING WEDNESDAY AND THURSDAY AS A FRONTAL BOUNDARY STALLS NEAR
THE AREA AND SEVERAL DISTURBANCES MOVE THROUGH THE REGION.

RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING
ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH
SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS
WEEK TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ076-077-083-084-089-111815-
ORANGE-WASHINGTON-DUBOIS-CRAWFORD-PERRY-
INCLUDING THE CITIES OF...PAOLI...SALEM...JASPER...ENGLISH...
TELL CITY
212 PM EDT TUE MAY 10 2016 /112 PM CDT TUE MAY 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF HEAVY RAINFALL
AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG THUNDERSTORMS ARE AGAIN POSSIBLE EACH AFTERNOON AND
EVENING WEDNESDAY AND THURSDAY AS A FRONTAL BOUNDARY STALLS NEAR
THE AREA AND SEVERAL DISTURBANCES MOVE THROUGH THE REGION.

RAINFALL AMOUNTS FROM TUESDAY THROUGH THURSDAY WILL VARY DEPENDING
ON HOW STORMS DEVELOP AND MOVE EACH DAY...BUT 1-2 INCHES WITH
SCATTERED AMOUNTS UP TO 3 INCHES ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT ANY SEVERE WEATHER OR FLOODING THIS
WEEK TO THE NATIONAL WEATHER SERVICE.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

BJS/EER

In the hours before

Special weather statement, May 10, 12:56 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1256 PM CDT TUE MAY 10 2016

INZ089-KYZ023-024-026-101830-
PERRY-OHIO-HANCOCK-BRECKINRIDGE-
1256 PM CDT TUE MAY 10 2016

...A STRONG TO SEVERE THUNDERSTORM WILL AFFECT SOUTHWESTERN PERRY...
NORTHEASTERN OHIO...SOUTHWESTERN BRECKINRIDGE AND HANCOCK COUNTIES...

AT 1254 PM CDT...A SEVERE THUNDERSTORM WAS NEAR OWENSBORO...MOVING
EAST AT 35 MPH.

WIND GUSTS OF 50 TO 60 MPH AS WELL AS LARGE HAIL ARE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TELL CITY...HAWESVILLE...CANNELTON...CLOVERPORT...FORDSVILLE...ARRINGTON
CORNER...ASKIN...DEANEFIELD...NARROWS AND DODD.

LAT...LON 3763 8695 3762 8692 3767 8682 3771 8687
      3774 8682 3779 8682 3784 8685 3783 8690
      3784 8691 3787 8691 3788 8689 3790 8691
      3798 8666 3755 8660 3755 8662 3757 8663
      3755 8667 3758 8701
TIME...MOT...LOC 1754Z 263DEG 29KT 3769 8719

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 12:56 PM CDTSpecial Weather StatementLMKHancock34 min
May 10, 1:08 PM CDTSevere Thunderstorm WarningLMKHancock, Ohio37 min
May 10, 1:17 PM CDTTornado WarningLMKHancock, Ohio28 min
May 10, 1:37 PM CDTTornado WarningLMKBreckinridge, Hancock23 min
May 10, 1:59 PM CDTTornado WarningLMKBreckinridge31 min
May 10, 2:19 PM CDTTornado WarningLMKBreckinridge, Hardin26 min
May 10, 2:30 PM CDTSevere Thunderstorm WarningLMKBreckinridge15 min
May 10, 2:41 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson34 min
May 10, 3:07 PM CDTSpecial Weather StatementLMKGrayson, Larue38 min
May 10, 3:14 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Nelson31 min
May 10, 3:16 PM CDTSpecial Weather StatementLMKHardin29 min
May 10, 3:23 PM CDTSevere Thunderstorm WarningLMKGrayson, Hardin37 min
May 10, 3:25 PM CDTSevere Thunderstorm WarningLMKHardin, Larue, Marion, Nelson35 min
May 10, 3:35 PM CDTFlash Flood WarningLMKHardin3 hr
May 10, 3:42 PM CDTSevere Thunderstorm WarningLMKAnderson, Nelson, Spencer, Washington33 min
May 10, 3:47 PM CDTSevere Thunderstorm WarningLMKGrayson, Green, Hart, Larue, Marion43 min
May 10, 3:55 PM CDTSevere Thunderstorm WarningLMKBoyle, Marion, Mercer, Nelson, Washington35 min
May 10, 4:18 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Mercer, Washington, Woodford27 min
May 10, 4:33 PM CDTSevere Thunderstorm WarningLMKGreen, Larue, Marion, Taylor42 min
May 10, 4:38 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue37 min
May 10, 4:43 PM CDTSevere Thunderstorm WarningLMKAnderson, Boyle, Fayette, Garrard, Jessamine, Mercer and 1 more47 min
May 10, 4:55 PM CDTTornado WarningLMKHart20 min
May 10, 5:07 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Garrard, Jessamine, Madison and 2 more38 min
May 10, 5:15 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Taylor30 min
May 10, 5:16 PM CDTSpecial Weather StatementLMKOhio44 min
May 10, 5:24 PM CDTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Lincoln, Marion, Taylor36 min
May 10, 5:24 PM CDTTornado WarningLMKOhio36 min
May 10, 5:38 PM CDTSevere Thunderstorm WarningLMKClark, Garrard, Jessamine, Madison39 min
May 10, 5:46 PM CDTSevere Thunderstorm WarningLMKCasey, Marion, Taylor29 min
May 10, 5:56 PM CDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor22 min
May 10, 5:58 PM CDTSevere Thunderstorm WarningLMKBoyle, Garrard, Lincoln, Madison47 min
May 10, 5:58 PM CDTSevere Thunderstorm WarningLMKButler, Ohio47 min
May 10, 6:00 PM CDTTornado WarningLMKCasey, Lincoln, Taylor15 min
May 10, 6:01 PM CDTTornado WarningLMKOhio13 min
May 10, 6:02 PM CDTSpecial Weather StatementLMKJefferson, Oldham43 min
May 10, 6:15 PM CDTSevere Thunderstorm WarningLMKCasey, Lincoln, Marion, Taylor30 min
May 10, 6:17 PM CDTTornado WarningLMKBreckinridge, Grayson, Ohio28 min
May 10, 6:18 PM CDTSpecial Weather StatementLMKMeade42 min
May 10, 6:24 PM CDTSevere Thunderstorm WarningLMKHenry, Jefferson, Oldham, Shelby36 min
May 10, 6:27 PM CDTSevere Thunderstorm WarningLMKAdair, Barren, Green, Hart, Metcalfe33 min
May 10, 6:40 PM CDTTornado WarningLMKBreckinridge, Grayson20 min
May 10, 6:46 PM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson29 min
May 10, 6:57 PM CDTSevere Thunderstorm WarningLMKAdair, Green33 min
May 10, 6:59 PM CDTSevere Thunderstorm WarningLMKAdair, Green, Taylor31 min
May 10, 5:35 PM CDTSpecial Weather StatementLMKFloyd, Harrison, Perry40 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.